Open Journal of Applied Sciences

Vol.7 No.4(2017), Paper ID 75636, 11 pages

DOI:10.4236/ojapps.2017.74011

 

Complexity Analysis of Mixed Constraint Satisfaction Problems

 

Xiaomei Shi

 

College of Science, University of Shanghai for Science and Technology, Shanghai, China

 

Copyright © 2017 Xiaomei Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Shi, X. (2017) Complexity Analysis of Mixed Constraint Satisfaction Problems. Open Journal of Applied Sciences, 7, 129-139. doi: 10.4236/ojapps.2017.74011.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.